[Opérateurs elliptiques du second ordre à coefficients complexes mesurables bornés dans les espaces
Soit
Let
Keywords: Hardy and Lipschitz spaces, elliptic operators, complex coefficients, heat semigroup, Riesz transform
Mot clés : espaces de Hardy et de Lipschitz, opérateurs elliptiques, coefficients complexes, semi-groupe de la chaleur, transformation de Riesz
@article{ASENS_2011_4_44_5_723_0, author = {Hofmann, Steve and Mayboroda, Svitlana and McIntosh, Alan}, title = {Second order elliptic operators with complex bounded measurable coefficients in~$L^p$, {Sobolev} and {Hardy} spaces}, journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure}, pages = {723--800}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {Ser. 4, 44}, number = {5}, year = {2011}, doi = {10.24033/asens.2154}, mrnumber = {2931518}, zbl = {1243.47072}, language = {en}, url = {https://www.numdam.org/articles/10.24033/asens.2154/} }
TY - JOUR AU - Hofmann, Steve AU - Mayboroda, Svitlana AU - McIntosh, Alan TI - Second order elliptic operators with complex bounded measurable coefficients in $L^p$, Sobolev and Hardy spaces JO - Annales scientifiques de l'École Normale Supérieure PY - 2011 SP - 723 EP - 800 VL - 44 IS - 5 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/asens.2154/ DO - 10.24033/asens.2154 LA - en ID - ASENS_2011_4_44_5_723_0 ER -
%0 Journal Article %A Hofmann, Steve %A Mayboroda, Svitlana %A McIntosh, Alan %T Second order elliptic operators with complex bounded measurable coefficients in $L^p$, Sobolev and Hardy spaces %J Annales scientifiques de l'École Normale Supérieure %D 2011 %P 723-800 %V 44 %N 5 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/asens.2154/ %R 10.24033/asens.2154 %G en %F ASENS_2011_4_44_5_723_0
Hofmann, Steve; Mayboroda, Svitlana; McIntosh, Alan. Second order elliptic operators with complex bounded measurable coefficients in $L^p$, Sobolev and Hardy spaces. Annales scientifiques de l'École Normale Supérieure, Série 4, Tome 44 (2011) no. 5, pp. 723-800. doi : 10.24033/asens.2154. https://www.numdam.org/articles/10.24033/asens.2154/
[1] Operator theory and harmonic analysis, in Instructional Workshop on Analysis and Geometry, Part III (Canberra, 1995), Proc. Centre Math. Appl. Austral. Nat. Univ. 34, Austral. Nat. Univ., 1996, 77-136. | MR | Zbl
, & ,[2] Spaces of Carleson measures: duality and interpolation, Ark. Mat. 25 (1987), 155-174. | MR | Zbl
& ,[3] Interpolation of tent spaces and applications, in Function spaces and applications (Lund, 1986), Lecture Notes in Math. 1302, Springer, 1988, 11-21. | MR | Zbl
& ,[4] Some questions on elliptic operators, in Heat kernels and analysis on manifolds, graphs, and metric spaces (Paris, 2002), Contemp. Math. 338, Amer. Math. Soc., 2003, 1-10. | MR | Zbl
,
[5] On
[6] On necessary and sufficient conditions for
[7] Riesz transform on manifolds and Poincaré inequalities, Ann. Sc. Norm. Super. Pisa Cl. Sci. 4 (2005), 531-555. | Numdam | MR | Zbl
& ,[8] Absence de principe du maximum pour certaines équations paraboliques complexes, Colloq. Math. 71 (1996), 87-95. | MR | Zbl
, & ,[9] Boundedness of Banach space valued singular integral operators and Hardy spaces, preprint, 2005.
, & ,
[10] The solution of the Kato square root problem for second order elliptic operators on
[11] Hardy spaces of differential forms on Riemannian manifolds, J. Geom. Anal. 18 (2008), 192-248. | MR | Zbl
, & ,
[12] Hardy spaces and divergence operators on strongly Lipschitz domains of
[13] Calcul fontionnel précisé pour des opérateurs elliptiques complexes en dimension un (et applications à certaines équations elliptiques complexes en dimension deux), Ann. Inst. Fourier (Grenoble) 45 (1995), 721-778. | EuDML | Numdam | MR | Zbl
& ,[14] Square root problem for divergence operators and related topics, Astérisque 249 (1998). | Numdam | MR | Zbl
& ,
[15] Some results on complex interpolation of
[16] Complex interpolation of quasi-Banach spaces with an
[17] Calderón-Zygmund theory for non-integral operators and the
[18] Weak type
[19] Parabolic maximal functions associated with a distribution. II, Advances in Math. 24 (1977), 101-171. | MR | Zbl
& ,[20] Factorization of tent spaces and Hankel operators, J. Funct. Anal. 175 (2000), 308-329. | MR | Zbl
& ,
[21] A real variable characterization of
[22] Some new function spaces and their applications to harmonic analysis, J. Funct. Anal. 62 (1985), 304-335. | MR | Zbl
, & ,[23] Extensions of Hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), 569-645. | MR | Zbl
& ,[24] Complex interpolation of some quasi-Banach spaces, J. Funct. Anal. 65 (1986), 339-347. | MR | Zbl
, & ,
[25] Limits on
[26] Old and new Morrey spaces with heat kernel bounds, J. Fourier Anal. Appl. 13 (2007), 87-111. | MR | Zbl
, & ,[27] Duality of Hardy and BMO spaces associated with operators with heat kernel bounds, J. Amer. Math. Soc. 18 (2005), 943-973. | MR | Zbl
& ,[28] New function spaces of BMO type, the John-Nirenberg inequality, interpolation, and applications, Comm. Pure Appl. Math. 58 (2005), 1375-1420. | MR | Zbl
& ,
[29] Linear functionals on
[30] Riesz transform characterization of Hardy spaces associated with Schrödinger operators with compactly supported potentials, Ark. Mat. 48 (2010), 301-310. | MR | Zbl
& ,[31] Hardy spaces associated with some Schrödinger operators, Studia Math. 126 (1997), 149-160. | EuDML | MR | Zbl
& ,
[32]
[33] A discrete transform and decompositions of distribution spaces, J. Funct. Anal. 93 (1990), 34-170. | MR | Zbl
& ,[34] An irregular complex valued solution to a scalar uniformly elliptic equation, Calc. Var. Partial Differential Equations 33 (2008), 263-266. | MR | Zbl
,[35] Weighted norm inequalities and related topics, North-Holland Mathematics Studies 116, North-Holland Publishing Co., 1985. | MR | Zbl
& ,[36] Multiple integrals in the calculus of variations and nonlinear elliptic systems, Annals of Math. Studies 105, Princeton Univ. Press, 1983. | MR | Zbl
,
[37] Complex interpolation of
[38] Hardy spaces associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates, preprint http://www.math.wayne.edu/~gzlu/papers/HLMMY22.pdf. | MR | Zbl
, , , & ,
[39]
[40] Hardy and BMO spaces associated to divergence form elliptic operators, Math. Ann. 344 (2009), 37-116. | MR | Zbl
& ,[41] Correction to [40], preprint arXiv:0907.0129. | MR
& ,
[42] Conical square function estimates in UMD Banach spaces and applications to
[43] Interpolation between
[44] New Orlicz-Hardy spaces associated with divergence form elliptic operators, J. Funct. Anal. 258 (2010), 1167-1224. | MR | Zbl
& ,[45] Interpolation of Hardy-Sobolev-Besov-Triebel-Lizorkin spaces and applications to problems in partial differential equations, in Interpolation theory and applications, Contemp. Math. 445, Amer. Math. Soc., 2007, 121-177. | MR | Zbl
, & ,[46] Stability of fredholm properties on interpolation scales of quasi-Banach spaces and applications, Trans. Amer. Math. Soc. 350 (1998), 3837-3901. | MR | Zbl
& ,
[47] A characterization of
[48] Sharp maximal functions associated with approximations of the identity in spaces of homogeneous type and applications, Studia Math. 161 (2004), 113-145. | EuDML | MR | Zbl
,[49] The connections between Dirichlet, regularity and Neumann problems for second order elliptic operators with complex bounded measurable coefficients, Adv. Math. 225 (2010), 1786-1819. | MR | Zbl
,[50] Absence of a De Giorgi-type theorem for strongly elliptic equations with complex coefficients, Zap. Nauchn. Sem. Leningrad. Otdel. Mat. Inst. Steklov. (LOMI) 115 (1982), 156-168. | MR | Zbl
, & ,
[51] Operators which have an
[52] The Banach envelopes of Besov and Triebel-Lizorkin spaces and applications to partial differential equations, J. Fourier Anal. Appl. 6 (2000), 503-531. | EuDML | MR | Zbl
& ,[53] Mean oscillation over cubes and Hölder continuity, Proc. Amer. Math. Soc. 15 (1964), 717-721. | MR | Zbl
,[54] Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals, Princeton Mathematical Series 43, Princeton Univ. Press, 1993. | MR | Zbl
,[55] On the theory of harmonic functions of several variables 103 (1960), 25-62. | MR | Zbl
& ,[56] The molecular characterization of certain Hardy spaces, Astérisque 77 (1980), 67-149. | Numdam | MR | Zbl
& ,[57] Theory of function spaces, Monographs in Math. 78, Birkhäuser, 1983. | MR | Zbl
,[58] A note on interpolation spaces, in Harmonic analysis (Minneapolis, Minn., 1981), Lecture Notes in Math. 908, Springer, 1982, 199-204. | MR | Zbl
,[59] Classes of Hardy spaces associated with operators, duality theorem and applications, Trans. Amer. Math. Soc. 360 (2008), 4383-4408. | MR | Zbl
,Cité par Sources :